Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 82, Number 5
HTML articles powered by AMS MathViewer

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 82, Number 5 (1976)
PDF
Bull. Amer. Math. Soc. 82 (1976)
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 82, Number 5 (1976)
PDF
Bull. Amer. Math. Soc. 82 (1976)
Fixed point theorems in probabilistic analysis
A. T. Bharucha-Reid PDF
Bull. Amer. Math. Soc. 82 (1976), 641-657
Report of the treasurer
Franklin P. Peterson PDF
Bull. Amer. Math. Soc. 82 (1976), 708-710
Every planar map is four colorable
K. Appel and W. Haken PDF
Bull. Amer. Math. Soc. 82 (1976), 711-712
Phase transitions in $P\left ( \phi \right )_2$ quantum fields
J. Glimm, A. Jaffe and T. Spencer PDF
Bull. Amer. Math. Soc. 82 (1976), 713-715
Surjectivity of the period map in the case of quartic surfaces and sextic double planes
Jayant Shah PDF
Bull. Amer. Math. Soc. 82 (1976), 716-718
Locally polynomial algebras are symmetric
H. Bass, E. H. Connell and D. L. Wright PDF
Bull. Amer. Math. Soc. 82 (1976), 719-720
Half factorial domains
Abraham Zaks PDF
Bull. Amer. Math. Soc. 82 (1976), 721-723
The amalgamated free product structure of ${\text {GL}}_2 \left ( {K\left [ {X_1 , \cdots ,X_n } \right ]} \right )$
David Wright PDF
Bull. Amer. Math. Soc. 82 (1976), 724-726
On surfaces obtained from quaternion algebras over real quadratic fields
Ira Shavel PDF
Bull. Amer. Math. Soc. 82 (1976), 727-730
On the topological structure of simply-connected algebraic surfaces
Richard Mandelbaum and Boris Moishezon PDF
Bull. Amer. Math. Soc. 82 (1976), 731-733
Transference results for multiplier operators
R. O. Gandulfo PDF
Bull. Amer. Math. Soc. 82 (1976), 734-736
Simple Riemann functions
David H. Wood PDF
Bull. Amer. Math. Soc. 82 (1976), 737-739
Local Gevrey and quasi-analytic hypoellipticity for $\square _b$
David S. Tartakoff PDF
Bull. Amer. Math. Soc. 82 (1976), 740-742
A global existence theorem for the four body problem
Donald G. Saari PDF
Bull. Amer. Math. Soc. 82 (1976), 743-744
Dihedral singularities: invariants, equations and infinitesimal deformations
Oswald Riemenschneider PDF
Bull. Amer. Math. Soc. 82 (1976), 745-747
Banach lattices with a weak order unit
Constantin Niculescu PDF
Bull. Amer. Math. Soc. 82 (1976), 748-750
Bounds on the eigenvalues of the Laplace and Schroedinger operators
Elliott Lieb PDF
Bull. Amer. Math. Soc. 82 (1976), 751-753
On the Galois groups of cubics and trinomials
Phyllis Lefton PDF
Bull. Amer. Math. Soc. 82 (1976), 754-756
On maximal finite irreducible subgroups of ${\text {GL}}\left ( {n,\mathbf {Z}} \right )$. I: The five and seven dimensional case. II: The six dimensional case
Wilhelm Plesken and Michael Pohst PDF
Bull. Amer. Math. Soc. 82 (1976), 757-758
Bordism of diffeomorphisms
M. Kreck PDF
Bull. Amer. Math. Soc. 82 (1976), 759-761
A characterization of Osterwalder-Schrader path spaces by the associated semigroup
Abel Klein PDF
Bull. Amer. Math. Soc. 82 (1976), 762-764
Seifert fibered spaces in irreducible, sufficiently-large 3-manifolds
William Jaco and Peter B. Shalen PDF
Bull. Amer. Math. Soc. 82 (1976), 765-767
On a new definition of derivative
K. M. Garg PDF
Bull. Amer. Math. Soc. 82 (1976), 768-770
Multivariable expansion of solutions of linear equations with slowly varying coefficients
L. E. Levine and W. C. Obi PDF
Bull. Amer. Math. Soc. 82 (1976), 771-774
Theory of annihilation games
A. S. Fraenkel and Y. Yesha PDF
Bull. Amer. Math. Soc. 82 (1976), 775-777
A fixed point theorem for plane homeomorphisms
Harold Bell PDF
Bull. Amer. Math. Soc. 82 (1976), 778-780
Generators for algebras of relations
A. R. Bednarek and S. M. Ulam PDF
Bull. Amer. Math. Soc. 82 (1976), 781-782
Independent knots in Birkhoff interpolation
G. G. Lorentz PDF
Bull. Amer. Math. Soc. 82 (1976), 783-785
$C^0$-density of structurally stable vector fields
M. M. C. de Oliveira PDF
Bull. Amer. Math. Soc. 82 (1976), 786
Runge families and increasing unions of Stein spaces
Andrew Markoe PDF
Bull. Amer. Math. Soc. 82 (1976), 787-788
Erratum, Volume 82
PDF
Bull. Amer. Math. Soc. 82 (1976), 789